# SDR N6WA20111110

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 17,457 hours, 12,041 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR OUTER HANDLE CAUTION MESSAGE.  R & R PROXIMITY SWITCH PX107 IAW AMM 52-70-04. OPS CHECKED GOOD.
